# SDR CALA2015030400140

- Difficulty date: March 4, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 37,243 hours, 12,778 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146A3101
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK GEN N/ TO CAPTURE ADDITIONAL WORK FROM ORIGINATING NR 6167014.  REMOVED DAMAGED SKIN, FABRICATED & INSTALLED FILLER & DOUBLER IAW ECRA 5330-05083 REV.
